# SDR ASAA2022043038168

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737
- Aircraft serial: 35688
- Aircraft time: 50,362 hours, 15,002 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS FMC ENROUTE WINDS PAGE WILL NOT LOAD CORRECTLY. GROUNDED - YES. ACARS CMU POWER RESET- NO HELP. RESET FMC'S OBSERVED SUCCESSFUL INITIALIZATION + PERFORMANCE + WINDS DATA. PER B737-800 FIM 34-61 TASK 801, FMCS SENSOR PAGES INDICATE CORRECT LINK TO ACARS CMU. PERFORMED ACARS SOFTWARE CONFIGURATION CHECK AND OPERATIONAL; TEST PER B737-800 AMM 23-27-00 W/ NO FAULTS INDICATED. NO HISTORY PAST 30 DAYS.
